Delta(m)-Statistical convergence


Et M., Nuray F.

INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS, vol.32, no.6, pp.961-969, 2001 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 32 Issue: 6
  • Publication Date: 2001
  • Title of Journal : INDIAN JOURNAL OF PURE & APPLIED MATHEMATICS
  • Page Numbers: pp.961-969

Abstract

In this paper, we define a general sequence space Delta (m) (X) = {x = (x(k)) : (Delta (m) x(k)) is an element of X}, (m is an element of N), where X is any sequence space. We establish some inclusion relations, topological results and we characterize the continuous duals of Delta (m) (X). Furthermore we introduce of Delta (m)-statistical convergence and given inclusion relation between Delta (m) (w(p))-convergence and Delta (m)-statistically convergence, The results are more general than those of Kizmaz [3], Fridy [6], Conor [7], Basarir [8], Et-Colak [9] and Salat [10].